By Topic

Characteristic equations of optimal linear multivariable control systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Roberts, P.D. ; City University, Department of Systems & Automation, London, UK ; Osko, R.

A simple derivation of the frequency-domain characteristic equation of the optimal linear multivariable control system is given. The equation is obtained from Pontryagin's maximum principle and is compared with alternative expressions given in the literature.

Published in:

Electronics Letters  (Volume:8 ,  Issue: 16 )